# SDR F3LA2023050300049

- Difficulty date: April 20, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07642
- Aircraft time: 18,330 hours, 7,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5313520920000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER EVALUATION FOUND CORROSION IN SEAT TRACK Y-1292 AT FR 20 EVALUATION IS REQ AS PER SRM TASK 53-11-14-283-007 REV.35   PERFORMED REWORK MEASUREMENT AS PER A320NEO SRM 51-11-15 REV.35 L = 64.33MM, W = 49.18MM,   D = 1.7MM ORIGINAL THICKNESS = 2.2MM MAXIMUM ALLOWABLE REWORK DEPTH = 1.2MM THE REWORKED IS BEYOND ALLOWABLE DAMAGE LIMIT WITH DEPTH EXCEED THE MAXIMUM ALLOWABLE REWORK DEPTH AS PER A320NEO SRM TASK 53-11-14-283-007 REV.35. REPAIR IS REQUIRED AS PER A320NEO SRM 53-11-15 REV.35 PERFORMED INSTALLATION OF THE REPAIR PARTS AND SEAT
TRACK AND APPLICATION OF PAINT COATING AS PER A320NEO SRM TASK 53-11-15-300-008 REV.35//END///
